# SDR SWAA2022050302228

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737
- Aircraft serial: 42641
- Aircraft time: 3,086 hours, 1,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT FLASHLIGHTS WILL NOT TEST (CAPTS INBD/F/OS OUTBD) / [01] REMOVED AND REINSTALLED FLASHLIGHTS INTO THEIR CRADLES. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS MEL 25-64-02.
